# SDR AT9900681

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt  Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT LAKE CITY, FL, FOUND RIGHT HAND WING I/B SPOILER TOP SURFACE WAS DELAMINATED.  REPAIRED RIGHT HAND WING I/B SPOILER, INSTALLED INTERNAL AND EXTERNAL DOUBLERS IAW DC9 SRM 51-70-2, 51-10-3, 57-50-4 FIGURE 1 AND TIMCO RES-1 08381.
